# SDR 2008UALA01630

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 33,682 hours, 12,905 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3945128102
- Condition: Faulty
- Location: Elac 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  CAUSE, ELAC1 FAULTY, ISSUES WITH CPS BOARD (INTERNAL).  REPLACED ELAC1, ALL TEST PASS NORMAL.
